# SDR CALA2017102303754

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 43,637 hours, 13,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY SLIDE LIGHT INOP. REMOVED AND REPLACED LAMP AT INDICATED SLIDE LIGHT ASSY. OPS CHECKS GOOD. REF MM 33-51-06.
